MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS ABUTMENT SCREW; MULTI-UNIT ABUTMENT SCREW

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONS ABUTMENT SCREW; MULTI-UNIT ABUTMENT SCREW
Model Number PXMUAS
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report provides a summary of one (1) malfunction event.A review of the event involved the reported abutment screw stripped during usage.No patient adverse event was reported.No information regarding patient demographics have been provided.
 
Additional Manufacturer Narrative
There was one malfunction event reported with the abutment screw stripping during usage.No physical evaluation was performed due to product not being returned.Because no product was returned for evaluation and no other details were provided, no conclusion can be drawn to the reported issue.Therefore, root cause was concluded unable to determine.(b)(4).

Brand Name
BIOHORIZONS ABUTMENT SCREW
Common Device Name
MULTI-UNIT ABUTMENT SCREW
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key15705048
Report Number1060818-2022-13576
Device Sequence Number4972697
Product Code NHA
UDI-Device Identifier00847236006532
UDI-Public00847236006532
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXMUAS
Device Catalogue NumberPXMUAS
Device Lot NumberPO21030262
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown